# SDR AALA202409037566

- Difficulty date: August 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,123 hours, 15,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER FITTING PER SRM 51-42-11.
